RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 11, Pages 2075–2076 (Mi de2327)  

Short Communications

The continuation of the solutions of multidimensional differential equations

M. V. Kozhero

Minsk State Pedagogical Institute

Full text: PDF file (283 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.937
Received: 28.07.1972

Citation: M. V. Kozhero, “The continuation of the solutions of multidimensional differential equations”, Differ. Uravn., 10:11 (1974), 2075–2076

Citation in format AMSBIB
\Bibitem{Koz74}
\by M.~V.~Kozhero
\paper The continuation of the solutions of multidimensional differential equations
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 11
\pages 2075--2076
\mathnet{http://mi.mathnet.ru/de2327}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=364801}
\zmath{https://zbmath.org/?q=an:0299.34083}


Linking options:
  • http://mi.mathnet.ru/eng/de2327
  • http://mi.mathnet.ru/eng/de/v10/i11/p2075

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019